1 doctor weighed in:

Hello! I took amoxicillin(500mgX2) for 10 days for an ulcer and there are a lot of mucus in my stool. And this mucus thing is worrying me. Please help?

1 doctor weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics

In brief: Mucus in stool

Amoxicillin by itself is not used to treat stomach ulcers.
All antibiotics can lead to diarrhea which may be manifest by mucus. Go back to your prescribing physician if this persists. May need testing for C difficile colitis.

In brief: Mucus in stool

Amoxicillin by itself is not used to treat stomach ulcers.
All antibiotics can lead to diarrhea which may be manifest by mucus. Go back to your prescribing physician if this persists. May need testing for C difficile colitis.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors